# SDR YENA20130923201

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 21,370 hours, 13,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MX CHECK, FOUND SEAT TRACK CORRODED FRAMES 13 AND 14.    CUT OUT DAMAGED PORTION OF SEAT TRACK.  HFEC INSPECTED, FABRICATED FILLER AND DOUBLER, ALODINED, PRIMED AND TOPCOATED.  WET INSTALLED REPAIR PARTS, REINSTALLED ITEMS REMOVED FOR FOM IAW E13-602-01.
